MAUDE Adverse Event Report: ABBOTT MEDICAL EXCLAIM LEAD, 60 CM; SCS PADDLE LEAD

ABBOTT MEDICAL EXCLAIM LEAD, 60 CM; SCS PADDLE LEAD
Model Number 3224
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 06/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: date of event is estimated.
 
Event or Problem Description
Related manufacturer reference number: 3006705815-2023-05904, 1627487-2023-04445, 3006705815-2023-05905.It was reported that patient experienced painful shocking sensation through the body.It was noted by physician that the shocking may be due to another neurological syndrome.Lead diagnostics showed that the peripheral lead had a high impedance on contact 2 and the thoracic lead had high impedances on contact 6 and 7.Surgical intervention may be undertaken to address this issue.
 
Additional Manufacturer Narrative
Analysis of the 3224-paddle lead found it was damaged during the explant procedure (see images).The paddle (stimulation end of the lead) had been pulled off and all internal wires were pulled out of the paddle and broken.Continuity was checked on the lead body segment, from the bare wires to the terminal end contacts and no opens were found.
 
Additional Manufacturer Narrative
Section e1 - physician name corrected.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Additional information indicated that surgical intervention was undertaken wherein the system was explanted.

Brand Name
EXCLAIM LEAD, 60 CM
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17769736
Report Number1627487-2023-04446
Device Sequence Number12412189
Product Code LGW
UDI-Device Identifier05414734401876
UDI-Public05414734401876
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2014
Device Model Number3224
Device Lot Number3632848
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2023
Supplement Date Received by Manufacturer09/25/2023
10/18/2023
Initial Report FDA Received Date09/18/2023
Supplement Report FDA Received Date10/13/2023
10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight88 KG